Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child was given stilnox pill instead of antihistamine. Will it harm the child?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
HI My 12 year old took a 10 ml stilnox pill thinking he was taking his antihistamine. I made him through several times up about 1 hour after he took it and right now I have him next to me. What should we do??
Posted Sun, 1 Dec 2013 in Child Health
Answered by Dr. Arun 1 hour later
Brief Answer: Keep a close watch Detailed Answer: Hi Thanks for writing to WWW.WWWW.WW Stilnox is zolpidem which has sedative effects. usually one dose shouldnt be a problem Just keep observing him closely. If he is drowsy, with delusions and excessive sleepiness, take him to a nearby medical center . Flumazenil is the antidote but may not be required unless he is very drowsy. Hope i answered your query Wishing your kid speedy recovery Regards Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor